Marilyn (now in NM)
(updated March 2012)
Hey guys, I just had the bariatric sleeve this last thursday, mar 3. I have been on methadone for the past 4 years! at 180mg daily. I use methadone for chronic pain and addiction purposes. I was upfront from the very beginnig with my surgeon. After the surgery, I was in excruciating pain. They were finally able to get that under control, but did not give me methadone, so I started getting withdrawel symptoms! Very ugly. well my mom finally got me home, and I had methadone at home from, my clinic, so I took it, and got very sick! Dry heaving, and very full feeling. this subsided but happened again this morning. I am thinking that the liquid methadone has sugar in it, and I am getting "dumping syndrome"? I am going to talk with the clinic in the a.m. but wanted to run it by you all first. I am, sure there is someone else out there with a similar concern?